# SDR SWAA2022012885449

- Difficulty date: July 19, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 62,874 hours, 36,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR WEB AT STA1027; LBL6; WL207 / REMOVED DAMAGED WEB AT STA 1027; BL6; WL207. FOUND TO BE OUT OF LIMITS IN AN AREA 1X1.3X.004 ORG T=.020 IAW SRM 51-10-02-0G-0 WEB REPLACED ON DEFECT N099289 WEB STARTS AT BS 1006 TO BS 1027
